Escudo de la República de Colombia
Sistema Nacional de Biliotecas - Repositorio Institucional Universidad Nacional de Colombia Biblioteca Digital - Repositorio Institucional UN Sistema Nacional de Bibliotecas UN

A new proof of the Benedetti's inequality and some applications to perturbation to real eigenvalues and singular values

Sarria, Humberto and Martínez, Juan Carlos (2016) A new proof of the Benedetti's inequality and some applications to perturbation to real eigenvalues and singular values. Boletín de Matemáticas, 23 (2). pp. 105-114. ISSN 2357-6529

Texto completo

[img]
Vista previa
PDF - Versión Publicada
Available under License Creative Commons Attribution.

289kB

URL oficial: https://revistas.unal.edu.co/index.php/bolma/artic...

Resumen

Using the standard deviation of the real samples μn ≥ … ≥ μ1 and λn ≥ … ≥ λ1, we refine the Chebyshev's inequality (refer to [5]),As a consequence, we obtain a new proof of the Benedetti's inequality (refer to [1], [2] and [4])where Cov[μ, λ], s(μ) and s(λ) denote the covariance, and the standard deviations (≠ 0) of the sample vectors μ = (μ1, …, μn) and λ = (λ1, …, λn), respectively.We can also get very interesting applications to eigenvalues and singular values perturbation theory. For some kinds of matrices, the result that we present improves the well known Homand-Weiland's inequality.

Tipo de documento:Artículo - Article
Palabras clave:Chebyshev's inequality, Homand-Weiland's inequality, eigenvalues perturbation, singular value perturbation.
Temática:5 Ciencias naturales y matemáticas / Science > 51 Matemáticas / Mathematics
Unidad administrativa:Revistas electrónicas UN > Boletín de Matemáticas
Código ID:60686
Enviado por : Dirección Nacional de Bibliotecas STECNICO
Enviado el día :28 Noviembre 2017 19:36
Ultima modificación:28 Noviembre 2017 19:36
Ultima modificación:28 Noviembre 2017 19:36
Exportar:Clic aquí
Estadísticas:Clic aquí
Compartir:

Solamente administradores del repositorio: página de control del ítem

Vicerrectoría de Investigación: Número uno en investigación
Indexado por:
Indexado por Scholar Google WorldCat DRIVER Registry of Open Access Repositories OpenDOAR Metabiblioteca BDCOL OAIster Red de repositorios latinoamericanos DSpace BASE Open archives La referencia Colombiae Open Access Theses and Dissertations Tesis latinoamericanas CLACSO
Este sitio web se ve mejor en Firefox